1 good reason would be: it tends to make you drowsy. There are other side effects (especially when you start the medication) such as dizziness, lightheaded feeling, etc. that would not be a big concern when sleeping.
I know that for me personally, I'm usually dead tired an hour or so after taking the medication. I also remember when I was first prescribed the medication my doctor didn't tell me about the side effects. I took it in the morning before heading to work, and found myself taking the day off since I couldn't keep my head off the desk because I was so sleepy :)
- Doxazosin Information for Consumers
- Doxazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Hi I for many years have had BPH has anyone heard of treatment?
Posted 4 Jan 2013 • 1 answer
Posted 4 Apr 2014 • 1 answer
Posted 8 Jan 2016 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Have had a enlarged prostate since I was young with only minor?
Posted 9 Oct 2016 • 0 answers